American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 35 of 35 found      Go to page: 1 2

[31] Ursula Martin. Almost all $p$-groups have automorphism group a $p$-group. Bull. Amer. Math. Soc. 15 (1986) 78-82. MR 838793.
Abstract, references, and article information   
View Article: PDF

[32] Simon Thomas. The automorphism tower problem . Proc. Amer. Math. Soc. 95 (1985) 166-168. MR 801316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Seymour Bachmuth and Horace Y. Mochizuki. ${\rm Aut}(F)\to{\rm Aut}(F/F'')$ is surjective for free group $F$ of rank $\geq 4$ . Trans. Amer. Math. Soc. 292 (1985) 81-101. MR 805954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gary M. Seitz. Generation of finite groups of Lie type . Trans. Amer. Math. Soc. 271 (1982) 351-407. MR 654839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] James McCool. A characterization of periodic automorphisms of a free group . Trans. Amer. Math. Soc. 260 (1980) 309-318. MR 570792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 35 of 35 found      Go to page: 1 2